Jensen measures and unbounded B-regular domains in C n  [ Mesures de Jensen et domaines B-réguliers non bornés dans C n  ]
Annales de l'Institut Fourier, Tome 58 (2008) no. 4, p. 1383-1406
En suivant Sibony, nous dirons qu’un domaine borne Ω de C n est B- régulier si toute fonction continue à valeurs réelles sur la frontière de Ω peut être prolongée continûment à une fonction plurisousharmonique sur Ω. Le but de ce papier est d’étudier une notion analogue dans la catégorie des domaines non bornés dans C n . L’usage des mesures de Jensen relatives à des classes de fonctions plurisousharmoniques jouent un rôle clé dans notre travail.
Following Sibony, we say that a bounded domain Ω in C n is B-regular if every continuous real valued function on the boundary of Ω can be extended continuously to a plurisubharmonic function on Ω. The aim of this paper is to study an analogue of this concept in the category of unbounded domains in C n . The use of Jensen measures relative to classes of plurisubharmonic functions plays a key role in our work
DOI : https://doi.org/10.5802/aif.2388
Classification:  32T27
Mots clés: fonction plurisousharmonique, Dirichlet-Bremermann problème, domaine B-régulier
@article{AIF_2008__58_4_1383_0,
     author = {Nguyen, Quang Dieu and Hung, Dau Hoang},
     title = {Jensen measures and unbounded $B-$regular domains in ${\mathbf{C}}^n$},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {58},
     number = {4},
     year = {2008},
     pages = {1383-1406},
     doi = {10.5802/aif.2388},
     mrnumber = {2427964},
     zbl = {1156.32020},
     language = {en},
     url = {http://http://www.numdam.org/item/AIF_2008__58_4_1383_0}
}
Nguyen, Quang Dieu; Hung, Dau Hoang. Jensen measures and unbounded $B-$regular domains in ${\mathbf{C}}^n$. Annales de l'Institut Fourier, Tome 58 (2008) no. 4, pp. 1383-1406. doi : 10.5802/aif.2388. http://www.numdam.org/item/AIF_2008__58_4_1383_0/

[1] Bedford, E.; Taylor, A. A new capacity for plurisubharmonic functions, Acta Math., Tome 149 (1982), pp. 1-40 | Article | MR 674165 | Zbl 0547.32012

[2] Blocki, Z. The complex Monge-Ampère operator in hyperconvex domains, Ann. Scuola Norm. Sup. Pisa Cl. Sci., Tome 23 (1996), pp. 721-747 | Numdam | MR 1469572 | Zbl 0878.31003

[3] Bremermann, H. On a generalized Dirichlet problem for plurisubharmonic functions and pseudo-convex domains. Characterization of Silov boundaries, Trans. Amer. Math. Soc., Tome 91 (1959), pp. 246-276 | MR 136766 | Zbl 0091.07501

[4] Brown, A.; Pearcy, C. An Introduction to Analysis, Springer-Verlag, Graduate Texts in Mathematics, Tome 154 (1995) | MR 1320708 | Zbl 0820.00003

[5] Edwars, D.; Scott-Foresman Choquet boundary theory for certain spaces of lower semicontinuous functions, Function algebras, Chicago, Proc. Internat. Sympos. on Function Algebras, Tulane Univ., 1965 (1966), pp. 300-309 | MR 196521 | Zbl 0145.38601

[6] Fornaess, J.; Wiegerinck, J. Approximation of plurisubharmonic functions, Ark. Mat., Tome 27 (1989), pp. 257-272 | Article | MR 1022280 | Zbl 0693.32009

[7] Hayman, K. W. K.; Kennedy, B. Subharmonic function, London Mathematical Society Monographs, I, Academic Press, Harcourt Brace Jovanovich, London-New York (1976) no. 9, pp. xvii+284 | Zbl 0419.31001

[8] Klimek, Maciej Pluripotential theory, The Clarendon Press Oxford University Press, New York, London Mathematical Society Monographs. New Series, Tome 6 (1991) (Oxford Science Publications) | MR 1150978 | Zbl 0742.31001

[9] Nguyen, Q. D. Approximation of plurisubharmonic functions on bounded domains in C n , Michigan Math. J., Tome 54 (2006) no. 3, pp. 697-711 | Article | MR 2280502 | Zbl 1155.32021

[10] Nguyen, Q. D.; Dung, N. T.; Hung, D. H. B-regularity of certain domains in C n ,, Annales Polon. Math., Tome 86 (2005) no. 2, pp. 137-152 | Article | MR 2181017 | Zbl 1088.32007

[11] Nguyen, Q. D.; Wikström, F. Jensen measures and approximation of plurisubharmonic functions, Michigan Math. J., Tome 53 (2005), pp. 529-544 | Article | MR 2207205 | Zbl 1102.31009

[12] Rudin, W. Real and Complex Analysis, McGraw-Hill Book Co., New York-Toronto, Ont.-London (1966) | MR 210528 | Zbl 0142.01701

[13] Shcherbina, N.; Tomassini, G. The Dirichlet problem for Levi-flat graphs over unbounded domains, Internat. Math. Res. Notices, Tome 3 (1999), pp. 111-151 | Article | MR 1672246 | Zbl 0935.32027

[14] Sibony, N. Une classe des domaines pseudoconvex, Duke Math. J., Tome 55 (1987), pp. 299-319 | Article | MR 894582 | Zbl 0622.32016

[15] Simioniuc, A.; Tomassini, G. The Bremermann-Dirichlet problem for unbounded domains in C n (http://it.arxiv.org/math/pdf/0702/0702179v1.pdf, preprint, 2007, to be published in Manuscripta Mat)

[16] Walsh, J. Continuity of envelopes of plurisubharmonic functions, J. Math. Mech., Tome 18 (1968/1969), pp. 143-148 | MR 227465 | Zbl 0159.16002

[17] Wikström, J. Jensen measures and boundary values of plurisubharmonic functions, Ark. Mat., Tome 39 (2001), pp. 181-200 | Article | MR 1821089 | Zbl 1021.32014